Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2020, Volume 32, Issue 3, Pages 135–146 (Mi dm1616)  

Variance of the Cycle Number in Random $A$-permutation

A. L. Yakymiv

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: Let a random permutations $\tau_n$ be uniformly distributed at the set of all permutations of $n$th degree with cycle lengths belonging to a fixed set $A$ (the so-called $A$-permutations). Here, we find an asymptotics for the variance of its cycle number as $n\to\infty$ in some class of sets $A$.

Keywords: random $A$-permutations, cycle number in random $A$-permutation.

Funding Agency Grant Number
Russian Science Foundation 19-11-00111


DOI: https://doi.org/10.4213/dm1616

Full text: PDF file (490 kB)
First page: PDF file
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.212.2
Received: 23.05.2020

Citation: A. L. Yakymiv, “Variance of the Cycle Number in Random $A$-permutation”, Diskr. Mat., 32:3 (2020), 135–146

Citation in format AMSBIB
\Bibitem{Yak20}
\by A.~L.~Yakymiv
\paper Variance of the Cycle Number in Random $A$-permutation
\jour Diskr. Mat.
\yr 2020
\vol 32
\issue 3
\pages 135--146
\mathnet{http://mi.mathnet.ru/dm1616}
\crossref{https://doi.org/10.4213/dm1616}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4147024}


Linking options:
  • http://mi.mathnet.ru/eng/dm1616
  • https://doi.org/10.4213/dm1616
  • http://mi.mathnet.ru/eng/dm/v32/i3/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:89
    References:6
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021